# SDR UIEA2018121202825

- Difficulty date: December 8, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,176 hours, 22,749 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN AU AUB STATUS MSG DECENDING THROUGH FL 200. PERFORMED CK ON CABIN PRESS AMM 21-32-00 AC MOTOR FAULT RESET, NO FAULT. STATUS MSG CLEARED.
